# SDR USAA011300

- Difficulty date: October 3, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 48,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKS 1.5 INCH AND .250 INCH, BS 380 EQUIP COOLING EXHAUST.  INSTALLED REPAIR DOUBLER PER T/R 53-30-04.  (M)
